# SDR CALA2015123001046

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 38,069 hours, 12,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASS CABIN, STATION 1640, LBL 9" - RBL 4", FLOORBEAM SCREW HOLES, 3 EA HAVE CORROSION. CORROSION OUT OF LIMITS, ACCOMPLISHED REPAIR IAW SRM 51-10-02, 53-00-51, 51-20-01 & 53-00-51.
